Volume & Issue: Volume 9, Issue 2, July 2023, Pages 162-331 
A note on an algorithm for solution of the Lyapunov matrix equation

Pages 175-185

Mustapha Raissouli; Nawal Al-harbi; Daoud Mashat

Lie ideals and generalized derivations in prime rings and Banach algebras

Pages 246-255

Karim Bouchannafa; Abderrahmane Hermas; Lahcen Oukhtite

On the Betti numbers of monomial ideals and their powers

Pages 256-262

Reza Abdolmaleki; Rashid ZaareNahandi

Conformally closed weakly Berwald metrics

Pages 314-321

Akbar Tayebi; Faezeh Eslami